# SDR GTIA2023112737643

- Difficulty date: November 22, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,034 hours, 4,529 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLIMBING THROGH 4000FT OUT OF FLL WE GOT MUSTY/MOLDY SMELL. WENT AWAY CLIMBING THROGH ABOUT 8000FT DESCENDING INTO ATL WE GOT THE SAME SMELL THROGH 13000FT TURNED OFF PACK1 AND THE SMELL WENT AWAY. GOT TO THE GATE TURNED ON PACK AND THE SMELL CAME BACK MORE OFANALY.-PER TSM 05-50-810-831-A STEP 4A PERFORMED INSP OF APU IAW AMM 49-00-00, NO DEFECTS NOTED NO SMELL/ODOR DETECTED. A/C OK FOR SVC.
